Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: T-3 Symptoms

  1. #1
    55CID is offline Junior Member
    Join Date
    May 2005
    Posts
    74

    Question T-3 Symptoms

    All right fellas hope you can help I have ben useing A.R. T-3 on my reacearch subject and to my suprise there have ben no visable sides at all is this the norm? Or is my product under dosed or some thing? I have ben using up to 100 mcg. And on accasion have forgoten to dose in the am before work and still to my supprise no sides present. If this is the norm (not to have any sides) than whats up with the ever so important tapering at the end of administration. It's important to me that I loose weight as fast as posible I have lost a leg (above knee) due to a motorcycle accident and have gained weight and need to slim down like now! so when I have my new leg made it will fit for a LONG TIME as these things are not cheap ($27,000.00). cardio is a problem because of my curent leg. with out a long story I got a very poor prostheses made by a pice of SH*T named hary that doesent fit for crap and is very painfull. I have ben useing 2day on 2day off with clen as well. I am 26 weigh 195 and am 5'10''. one more question I beleave thear is a anti e that your not suposed to use with deca was wondering what that is prety shure I read that hear but couldent find it agan. and can you use it at the end of the cycle for pct with out problems or not? THANKYOU! 55CID
    Last edited by 55CID; 05-19-2005 at 11:59 PM.

  2. #2
    55CID is offline Junior Member
    Join Date
    May 2005
    Posts
    74
    any one please?

  3. #3
    alex117k is offline Junior Member
    Join Date
    Aug 2004
    Posts
    87
    Hey bro, I felt nothing until I hit 100mcg of T3 a day but I still lost 30 pounds and have kept them off. Unlike some people on here though, I spread my dosage throughout the day, rather than taking it all at once. Again, unlike others on here, I don't taper off and have had rapid recovery, though you do need to make sure you're stocked up on the proper items to help your sluggish thyroid recover quickly. good luck.

  4. #4
    Maetenloch's Avatar
    Maetenloch is offline Associate Member
    Join Date
    Apr 2004
    Posts
    349
    Even at 100mcg a day, the only side effects I really noticed were increased underarm sweating and more frequent bowl movements, yet the pounds dropped off steadily.

  5. #5
    suzuki750 is offline New Member
    Join Date
    May 2005
    Posts
    12
    what is the proper stuff for a correct pct recovery with a t3 and clomid cycle?

    Thanks

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •